# SDR JJBA20201104020

- Difficulty date: November 4, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,595 hours, 26,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FAILED TO ILLUMINATE AT EMERGENCY EXITS AND AFT AISLE LIGHTS.  REMOVED AND REPLACED BATTERY POWER SUPPLY NR 2 AND BATTERY POWER SUPPLY NR 3.  OPERATIONS CHECK GOOD.
